By Topic

Statistical properties of the RMS delay-spread of mobile radio channels with independent Rayleigh-fading paths

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Molisch, A.F. ; Inst. fur Nachrichtentech. und Hochfrequenztech., Tech. Univ. Wien, Austria

The statistical properties of the RMS delay-spread for mobile radio channels with independent Rayleigh-fading paths are investigated. We give analytical formulas for the statistical distribution of the local RMS delay-spread for two independent paths (two-delay model). We show that there is a considerable difference between the mean RMS delay-spread and the expected value of the local RMS delay-spread if the number of paths is small; however, this difference vanishes for a large number of paths

Published in:

Vehicular Technology, IEEE Transactions on  (Volume:45 ,  Issue: 1 )